MathSciNet Relay Station
MathSciNet bibliographic data
MR1450424 (98b:17024) 17B55 (17B56)
Gruson, Caroline Finitude de l'homologie de certains modules de dimension finie sur une super algèbre de Lie. (French) [Finiteness of the homology of certain finite-dimensional modules over a Lie superalgebra] Ann. Inst. Fourier (Grenoble) 47 (1997), no. 2, 531–553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement